# SDR DALA1033020933

- Difficulty date: November 18, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 58,201 hours, 44,364 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Frayed
- Location: Eva Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND DOOR SLIDE LANYARD FRAYED AT L1 DOOR AND L2 DOOR SLIDE LANYARD INSTALLED IMPROPERLY.  MAINTENANCE REPLACED L1 DOOR SLIDE LANYARD AND  REPOSITIONED L2 DOOR SLIDE LANYARD.  ACCOMPLISHED IAW 25-62-00.  (2010-D1383) (DLM88103218)
